This is the third paper in a three-part sequence in which we prove that steady, incompressible Navier–Stokes flows posed over the moving boundary, \(y = 0\), can be decomposed into Euler and Prandtl flows in the inviscid limit globally in \([1, \infty ) \times [0,\infty )\), assuming a sufficiently small velocity mismatch. In this paper, we prove existence and uniqueness of solutions to the remainder equation.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Price excludes VAT (USA)
Tax calculation will be finalised during checkout.
Blum, H., Rannacher, R.: On the boundary value problem of the Biharmonic operator on domains with angular corners. Math. Methods Appl. Sci. 2, 556–581 (1980)
Bricmont, J., Kupiainen, A., Lin, G.: Renormalization group and asymptotics of solutions of nonlinear parabolic equations. Commun. Pure. Appl. Math. 47, 893–922 (1994)
Iyer, S.: Global steady Prandtl expansion over a moving boundary I. Peking Math. J. (2019). https://doi.org/10.1007/s42543-019-00011-4
Iyer, S.: Global steady Prandtl expansion over a moving boundary II. Peking Math. J. (2019). https://doi.org/10.1007/s42543-019-00014-1
The author thanks Yan Guo for many valuable discussions regarding this research. The author also thanks Bjorn Sandstede for introducing him to the paper .
This research was completed under partial support by NSF Grant 1209437.
About this article
Cite this article
Iyer, S. Global Steady Prandtl Expansion over a Moving Boundary III. Peking Math J 3, 47–102 (2020). https://doi.org/10.1007/s42543-019-00015-0